Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 42, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 25, 2014, 12:57 PM MDT for Douglas County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 12:57 PM MDT (18:57 UTC)
- Expired
- May 25, 2014, 1:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Douglas County, CO
The radar
The Denver radar (KFTG), 73 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
675 WUUS55 KBOU 251857 SVRBOU COC035-251930- /O.NEW.KBOU.SV.W.0042.140525T1857Z-140525T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 1257 PM MDT SUN MAY 25 2014 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN DOUGLAS COUNTY IN NORTHEAST COLORADO... * UNTIL 130 PM MDT * AT 1256 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LARKSPUR... OR 22 MILES NORTH OF COLORADO SPRINGS...MOVING NORTH AT 10 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... LARKSPUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SEVERE THUNDERSTORM WAS ALSO PRODUCING HEAVY RAINFALL. HAIL MAY COVER THE GROUND SEVERAL INCHES DEEP IN SOME AREAS. PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 3922 10485 3913 10488 3913 10496 3923 10497 TIME...MOT...LOC 1856Z 200DEG 9KT 3916 10491 HAIL...1.25IN WIND...<50MPH $$ BAKER
1 follow-up statement
447 WWUS55 KBOU 251923 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 123 PM MDT SUN MAY 25 2014 COC035-251930- /O.CON.KBOU.SV.W.0042.000000T0000Z-140525T1930Z/ DOUGLAS CO- 123 PM MDT SUN MAY 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT FOR SOUTHEASTERN DOUGLAS COUNTY... AT 120 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LARKSPUR...OR 26 MILES NORTH OF COLORADO SPRINGS...MOVING NORTH AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SMALLER HAIL WAS ALSO COVERING THE GROUND SEVERAL INCHES DEEP. SOURCE...RADAR AND TRAINER WEATHER SPOTTER INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... LARKSPUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THE DEEP HAIL AND WATER COVERED ROADWAYS WILL CAUSE A HAZARD TO MOTORISTS. && LAT...LON 3922 10485 3913 10488 3913 10496 3923 10497 TIME...MOT...LOC 1920Z 200DEG 9KT 3922 10488 HAIL...1.00IN WIND...<50MPH $$ BAKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:42 AM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 25, 10:42 AM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1042 AM MDT SUN MAY 25 2014 .UPDATE... ISSUED AT 957 AM MDT SUN MAY 25 2014 ALREADY A FEW SHOWERS FORMING OVER THE SOUTHERN FOOTHILLS THIS MORNING. WILL BE A CHALLENGING FORECAST TODAY. PRECIPITABLE WATER VALUES ARE RUNNING CLOSE TO THE PAST FEW DAYS AT THIS TIME. WATER VAPOR SATELLITE IMAGERY SHOWING WAVE MOVING NORTH ACROSS EASTERN COLORADO AT THIS TIME. THERE IS SOMEWHAT DRIER AIR BEHIND IT WITH THE PUEBLO PRECIPITABLE WATER VALUE FALL TWO TENTHS OF AN INCH OVER THE PAST 24 HOURS. THIS DRIER AIR MAY HELP CLEAR SKIES AND ALLOW FOR GOOD HEATING. A WEAK PUSH FROM THE NORTH HAS SET UP A BOUNDARY ACROSS NORTHEAST COLORADO. CONVERGENCE ALONG IT MAY HELP STORMS FORM. SINCE CONVECTION IS ALREADY STARTING TO FORM...DON'T THINK THE SLIGHTLY DRIER WILL HAVE MUCH AFFECT ON THINGS. EXPECT MOST OF THE ACTIVITY TO BE WEST OF INTERSTATE 25...DUE TO THE EASTERLY UPSLOPE FLOW. THE LATEST RAP IS ALSO SHOWING MOST OF THE ACTIVITY WEST OF I-25. CURRENT FORECAST SEEMS ON TRACK THOUGH MAY TWEAK POPS UP ALONG THE FRONT RANGE IF CONVECTION LOOKS TO BECOME MORE WIDESPREAD. STILL A SLIGHT THREAT FOR FLASH FLOODING IF STORMS PERSIST OVER THE SAME AREA. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 335 AM MDT SUN MAY 25 2014 A WELL DEFINED UPPER LEVEL LOW WAS OVER SWRN CO EARLY THIS MORNING AND WILL REMAIN NEARLY STATIONARY THUR THIS AFTN. BY TONIGHT IT WILL BEGIN TO MOVE SLOWLY EASTWARD. AT THE SFC LOW PRES WILL BE OVER ERN CO AS A WK BNDRY MOVES SOUTH FM SERN WY INTO NERN CO BY AFTN. OVERALL THERE ARE THREE POSSIBLE SCENARIOS FOR THIS AFTN INTO THE EARLY EVENING HOURS. 1. THERE WILL BE A REPEAT OF YESTERDAY AS CONSIDERABLE MID AND HIGH LVL CLOUD COVER NOW OVER NERN NM AND SERN CO MOVES NNW ACROSS THE AREA IN SELY MID LVL FLOW. AS A RESULT THIS WOULD LIMIT HEATING THIS AFTN AND KEEP THE THREAT FOR STRONGER TSTMS OVER NERN CO AND POSSIBLY THE FOOTHILLS TO A MINIMUM WHICH WOULD REDUCE THREAT FOR HEAVY RAINFALL ALTHOUGH AS WE SAY YESTERDAY A FEW STORMS STILL WERE ABLE TO PRODUCE ONE INCH OF RAIN IN 45 MINUTES OR LESS. 2. THE MID AND HIGH CLOUDS OVER NERN NM AND SERN CO BREAK APART AND ALLOWING FOR BETTER HEATING THIS AFTN WITH HIGHS RISING INTO THE LOWER TO MID 70S ALLOWING FOR BETTER INSTABILITY AND THE THREAT OF STRONGER STORMS WITH HEAVIER RAINFALL. IF THIS SCENARIO DVLPS IT APPEARS THE MAIN AREA OF CONCERN WOULD BE IN THE NRN FOOTHILLS AND AT LOWER ELEVATIONS FM NORTH OF DENVER TO THE WYOMING BORDER WHERE WEAK BNDRY MOVING SOUTH FM SERN WY ENHANCES LOW LVL MOISTURE CONVERGENCE. IN ADDITION WITH ESE MID LVL FLOW IN THE 700-500 MB LYR THIS COULD ALLOW FOR TRAINING OF CELLS ALONG THE BNDRY. OVERALL THIS WOULD BE THE WORSE CASE SCENARIO FOR HEAVY RAINFALL THIS AFTN INTO THE EARLY EVENING HOURS. 3. THE MIDDLE OF THE ROAD SCENARIO BETWEEN #1 AND #2 WHERE WE SEE A FEW STRONGER STORMS ALONG THE FRONT RANGE AND FOOTHILLS WHICH PRODUCE HEAVY RAINFALL IN ISOLATED LOCATIONS BUT NOT A WIDESPREAD EVENT. AT THIS POINT ITS REALLY HARD TO SAY WHICH SCENARIO IS FAVORED AS IT ALL DEPENDS ON HOW MUCH ENOUGH HEATING OCCURS TO ALLOW FOR STRONGER TSTM DEVELOPMENT. MEANWHILE AS WE SAW YESTERDAY THERE ALSO COULD BE SOME ISOLD SVR STORMS WITH MARGINAL LARGE HAIL. IN THE MTNS WILL SEE SHOWERS AND A FEW TSTMS AS WELL BY MIDDAY WITH THE SNOW LEVELS ABV 10000 FEET WHERE A FEW INCHES MAY OCCUR. FOR TONIGHT MOST PCPN SHOULD GRADUALLY END BEFORE MIDNIGHT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 335 AM MDT SUN MAY 25 2014 MODELS HAVE AND UPPER CLOSED LOW MOVING SLOWLY EASTWARD MONDAY. BY 12Z TUESDAY MORNING...THE UPPER LOW IS OVER WESTERN OKLAHOMA WITH UPPER RIDGING MOVING INTO WESTERN COLORADO. THIS UPPER RIDGE IS OVER THE CWA LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. THERE IS WEAK DOWNWARD SYNOPTIC SCALE ENERGY PROGGED FOR THE FORECAST AREA MONDAY INTO TUESDAY EVENING. THE BOUNDARY LAYER FLOW LOOKS TO BE NORMAL DIURNAL TRENDS MONDAY INTO MONDAY EVENING... THEN DOWNSLOPING MONDAY OVER NIGHT INTO TUESDAY MORNING. THE REST OF TUESDAY LOOKS TO BE UPSLOPING WITH NORMAL TRENDS AGAIN TUESDAY NIGHT. THERE IS STILL PRETTY GOOD MOISTURE PROGGED ON MONDAY... DRYING OUT A TAD MONDAY NIGHT. TUESDAY IS DRIER AND TUESDAY NIGHT DRIES A BIT MORE. THE BOUNDARY LAYER DEW POINTS ARE MOSTLY IN THE 40S F FOR THE PLAINS AND FOOTHILLS MONDAY THROUGH TUESDAY NIGHT. THE PRECIPITABLE WATER VALUES ARE IN THE 0.50 TO 0.90 INCH RANGE MONDAY THROUGH TUESDAY AFTERNOON...THEN THEY DECREASE A BIT. CAPE IS PRETTY LIMITED BOTH LATE DAY MONDAY AND LATER DAY TUESDAY... THEN NO AREAS OF THE CWA ON ANY OF THE MODELS SHOWING VALUES ABOVE 1000 J/KG. THE QPF FIELDS HAVE LIMITED AMOUNTS OF MEASURABLE PRECIPITATION ON MONDAY...THE MORNING INCLUDED. THERE IS NOTHING AFTER MONDAY EVENING THROUGH TUESDAY MORNING...WITH A TAD PROGGED FOR THE SOUTHERN CWA ONLY TUESDAY AFTERNOON AND EVENING. FOR POPS...WILL GO WITH "CHANCE"S MONDAY AND MONDAY EVENING...THEN BARELY NOTHING ON TUESDAY AND TUESDAY EVENING. FOR TEMPERATURES ...MONDAY'S HIGHS ARE 1-3 C WARMER THAN TODAY'S. TUESDAY'S HIGHS WARM UP ANOTHER 2-4 C FROM MONDAY'S. FOR THE LATER DAYS... WEDNESDAY THROUGH SATURDAY...UPPER RIDGING DOMINATES THE CWA ON WEDNESDAY AND THURSDAY. IT SLIDES EASTWARD FRIDAY AND SATURDAY... WITH WEAK SOUTHERLY TO SOUTHWESTERLY FLOW ALOFT. MOISTURE IS NOT GREAT...BUT INCREASES FRIDAY AND SATURDAY. TEMPERATURES SHOULD BE ABOVE SEASONAL NORMALS ALL FOUR DAYS. && .AVIATION...(FOR THE TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 957 AM MDT SUN MAY 25 2014 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM AGAIN AFTER 18Z. MOST OF THE ACTIVITY IS EXPECTED TO BE CLOSER TO THE FOOTHILLS. IF A STRONGER STORM DOES MOVE ACROSS COULD SEE SOME SMALL HAIL AND HEAVY RAIN WITH BRIEF IFR CONDITIONS FOR 30 TO 45 MINUTES. LOOKS LIKE MOST OF THE ACTIVITY WILL GRADUALLY END EARLY THIS EVENING. WINDS ARE LIGHT THIS MORNING OUT OF THE NORTH...BUT SHOULD BECOME EASTERLY AROUND 18Z. OUTFLOW BOUNDARIES FROM CONVECTION NEAR THE FOOTHILLS MAY MOVE ACROSS BY THIS AFTERNOON WITH A WIND SHIFT TO THE WEST OR NORTHWEST. BY MID EVENING...WINDS MAY SHIFT TO MORE WESTERLY AND THEN BACK TO DRAINAGE AFTER 06Z. && .HYDROLOGY... ISSUED AT 957 AM MDT SUN MAY 25 2014 MANY RIVERS AND STREAMS IN JACKSON AND GRAND COUNTIES ARE RUNNING HIGH DUE TO RECENT RAINFALL AND SNOW MELT. ISSUED A FLOOD ADVISORY FOR JACKSON AND GRAND COUNTIES TO ALERT PEOPLE OF THE HIGH WATER. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND WILL ADD TO THE ALREADY SWOLLEN RIVERS OVER NORTHERN CENTRAL COLORADO. THERE WILL BE AN ISOLATED THREAT FOR FLASH FLOODING IF CELLS TRAIN AND STAY OVER THE SAME LOCATION FOR AN HOUR OR 2. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MEIER SHORT TERM...RPK LONG TERM...RJK AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, May 25, 10:53 AM MDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1053 AM MDT SUN MAY 25 2014 COZ030>051-261700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1053 AM MDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF AFTERNOON SHOWERS AND THUNDERSTORMS IS EXPECTED WHICH WILL LINGER INTO THE EARLY EVENING HOURS. A FEW STORMS IN THE FOOTHILLS AND ALONG THE FRONT RANGE URBAN CORRIDOR FROM DENVER NORTH TO THE WYOMING BORDER COULD PRODUCE 1 TO 2 INCHES OF RAIN IN LESS THAN AN HOUR. THIS COULD LEAD TO SOME LOCALIZED FLASH FLOODING IF THEY OCCUR IN THE BURN SCARS OR OVER AREAS THAT HAVE ALREADY RECEIVED PREVIOUS HEAVY RAIN THE PAST FEW DAYS. OTHERWISE...A MAJORITY OF THE STORMS THIS AFTERNOON AND EVENING WILL PRODUCE RAINFALL AMOUNTS LESS THAN AN INCH. MEANWHILE...AN ISOLATED STORM OR TWO COULD BECOME SEVERE WITH HAIL UP TO ONE INCH IN DIAMETER. SOME SNOW MAY OCCUR IN THE MOUNTAINS ABOVE 10000 FEET WITH A FEW INCHES OF ACCUMULATION POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...WRAP-AROUND MOISTURE FROM THE DEPARTING STORM SYSTEM WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE FRONT RANGE FOOTHILLS AND I-25 CORRIDOR. DRIER CONDITIONS CAN BE EXPECTED FROM TUESDAY THROUGH FRIDAY AS UPPER LEVEL HIGH PRESSURE AND A DRIER AIRMASS MOVE OVER COLORADO. MOISTURE WILL INCREASE AGAIN LATER FRIDAY AND SATURDAY WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS AT THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT RAINFALL REPORTS WILL BE APPRECIATED.
In the hours before
Special weather statement, May 25, 12:38 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1238 PM MDT SUN MAY 25 2014 COZ036-039-251915- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- 1238 PM MDT SUN MAY 25 2014 ...SPECIAL WEATHER STATEMENT... AT 1237 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GOLDEN...OR 13 MILES WEST OF DENVER...MOVING WEST AT 5 MPH. HALF INCH HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SLOW MOVING STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN LAKEWOOD...GOLDEN AND WHITE RANCH OPEN SPACE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3971 10533 3984 10533 3974 10510 TIME...MOT...LOC 1837Z 082DEG 6KT 3976 10521 BAKER
Special weather statement, May 25, 12:50 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1250 PM MDT SUN MAY 25 2014
COZ036-041-251930-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
1250 PM MDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DOUGLAS COUNTY
UNTIL 130 PM MDT...
AT 1248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALMER LAKE...OR 22 MILES NORTH OF COLORADO SPRINGS...MOVING
NORTH AT 10 MPH.
DIME SIZE HAIL...WIND GUSTS IN EXCESS OF 30 MPH AND HEAVY RAIN ARE
LIKELY WITH THIS STORM. THE HEAVY RAINFALL MAY CAUSE DRAINAGE
DITCHES ALONG ROADWAYS AND OTHER LOW LYING AREAS TO FILL WITH WATER.
THE SMALL HAIL MAY ALSO COVER THE GROUND SEVERAL INCHES DEEP.
LOCATIONS IMPACTED INCLUDE...
LARKSPUR AND PERRY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3924 10504 3928 10494 3924 10485 3913 10484
3913 10502
TIME...MOT...LOC 1848Z 180DEG 9KT 3915 10493
BAKERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:18 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas, Jefferson | 3 hr |
| May 24, 6:25 PM MDT | Areal Flood Advisory | BOU | Jefferson | 3 hr |
| May 24, 6:38 PM MDT | Tornado Warning | BOU | Jefferson | 37 min |
| May 24, 6:57 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| May 24, 6:57 PM MDT | Tornado Warning | BOU | Jefferson | 33 min |
| May 24, 7:39 PM MDT | Areal Flood Advisory | BOU | Jefferson | 3 hr |
| May 24, 8:29 PM MDT | Areal Flood Advisory | BOU | Boulder | 2 hr |
| May 25, 5:23 AM MDT | Areal Flood Warning | BOU | Jackson | 48 hr |
| May 25, 9:48 AM MDT | Areal Flood Advisory | BOU | Grand, Jackson | 6 days |
| May 25, 10:14 AM MDT | River Flood Warning | BOU | Weld | 4 days |
| May 25, 10:24 AM MDT | River Flood Advisory | BOU | Larimer | 30 hr |
| May 25, 12:18 PM MDT | Areal Flood Advisory | BOU | Larimer | 87 min |
| May 25, 12:38 PM MDT | Special Weather Statement | BOU | Jefferson | 37 min |
| May 25, 12:50 PM MDT | Special Weather Statement | BOU | Douglas | 40 min |
| May 25, 1:34 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 26 min |
| May 25, 2:03 PM MDT | Areal Flood Advisory | BOU | Larimer | 117 min |
| May 25, 2:19 PM MDT | Flash Flood Warning | BOU | Larimer | 2 hr |
| May 25, 2:25 PM MDT | Special Weather Statement | BOU | Douglas | 35 min |
| May 25, 3:07 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 38 min |
| May 25, 3:13 PM MDT | Special Weather Statement | BOU | Denver | 32 min |
| May 25, 3:21 PM MDT | Special Weather Statement | BOU | Gilpin | 24 min |
| May 25, 4:40 PM MDT | Special Weather Statement | BOU | Boulder | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.